Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


cipro-blurred vision
Jun 24, 2005

I am a 51 yr. old female. Took 250mg.x2 cipro for 7 days. My vision is very blurred since finishing on 6-17-05. Can only see close up to read. New eye glasses are 2 months old and were fine until 6-18-05-had blood work recently, no diabetes. Does cipro cause blurred vission? I'm frightened.PLEASE HELP.

Response from Dr. Young

Thanks for your post.

Ciprofloxacin can cause photosensitivity (sensitivity to bright lights)-- I'm not aware of changes in visual acuity.

Nonetheless, I'd be certain to contact your physician about the symptoms that you're experiencing and insist on an evaluation. BY



Previous
Kaletra with food?
Next
timpanivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement